# SDR ASAA0996840

- Difficulty date: October 24, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT IN ACB CORROSION OUT OF LIMITS.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT.
